... hit,all night, but not every night. I also take 2 to 4 hydrocodon 10-325 a day. 1 lipator, 10 mg, 1 pantorazole, 40mg. Spiriva and symbicort. HELP please
Cymbalta - I take 120MG a day. I have terrible nightmares all night long. I yell, scream, kick,?
- 23 Nov 2015 by RamonaBelt
- 25 November 2015
- cymbalta, lipitor, spiriva, symbicort, depression, high cholesterol, nightmares, chronic obstructive pulmonary disease, hydrocodone, pantoprazole, chronic pain
Might want to discuss with the doctor especially if this is preventing you from getting a good night sleep. Whether this is from the Cymbalta or not hard to say.
Ramon this is all I could see with Cymbalta but yours sound much more severe than this.(((Common (1% to 10%): Abnormal dreams, agitation, anxiety, sleep disorder))) This is all that is listed but you seem to be having much more severe nightmares.I really think you need to see the doctor. And take a list of all your medications encluding any over the counter or Vitamins anything you take so the doctor can check and decide what is going on before you hurt yourself or someone else. So please call your doctor and try and get in. Your not getting enough rest and wearing yourself down. It is a good possibility the it is the Cymbalta. but the doctor needs the whole picture of what are going on. This should not be going on. The sooner the better.
I have taken cymbalta for 9 years my first week full of horrific nightmares told my doc he put me on clonezapam 2mg I have not had another nightmare I do have normal dreams for me. Nightmares are SE of cymbalta. Ask doc. Do not suffer you do not deserve it. go to er if can't get to a doc. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2011 • 2 answers
Updated 26 May 2011 • 1 answer
Updated 9 Jun 2018 • 3 answers
Updated 16 Feb 2013 • 1 answer
Updated 7 Nov 2016 • 2 answers